If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Simple Proof of Koornwinder's Addition Formula for the Little q-Legendre Polynomials

Mizan Rahman
Proceedings of the American Mathematical Society
Vol. 107, No. 2 (Oct., 1989), pp. 373-381
DOI: 10.2307/2047827
Stable URL: https://www.jstor.org/stable/2047827
Page Count: 9

You can always find the topics here!

Topics: Polynomials, Addition
Were these topics helpful?

Select the topics that are inaccurate.

  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Simple Proof of Koornwinder's Addition Formula for the Little q-Legendre Polynomials
Preview not available

Abstract

Recently Koornwinder found an addition formula for the little q-Legendre polynomials by using Masuda et al.'s result that they are related to the matrix elements of the irreducible unitary representation of the twisted SU(2) quantum group. Here we give an alternate derivation of the addition formula by using some summation and transformation formulas of basic hypergeometric series.

Page Thumbnails

  • Thumbnail: Page 
373
    373
  • Thumbnail: Page 
374
    374
  • Thumbnail: Page 
375
    375
  • Thumbnail: Page 
376
    376
  • Thumbnail: Page 
377
    377
  • Thumbnail: Page 
378
    378
  • Thumbnail: Page 
379
    379
  • Thumbnail: Page 
380
    380
  • Thumbnail: Page 
381
    381